# SDR A6WA200740026

- Difficulty date: January 15, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE, ZERO DEGREE FLAP LANDING.  TOUCHDOWN SPEED 173, MAX BRAKE TEMP WAS 4, 45,000 LBS LANDING WEIGHT.  DID NOT LAND OVERWEIGHT OR MAKE OR HARD LANDING.  INSPECTED FLAPS, NO EVIDENCE OF TWISTING OR SKEWING IAW AWAC SUPPLEMENT 98-018A.  RESET FLAP C/B`S ONCE, MESSAGE CLEARED.  FLAPS OPERATE NORMALLY.  PLACED ON 72-HOUR WATCH.  (M) REMOVED AND REPLACED RT BPSU.  (K)
